# SDR FDEA201809062355

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK RBL 25 AT BS 1180-1200 SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A FIG 101 DETAIL VII REV 124.  INSTALLED REPAIR PARTS IAW SRM 53-00-52-2R REPAIR 3 REV 124.
